Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Jul 10, 2021, 3:30 PM EDT for Laurel County, Kentucky. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2021, 3:30 PM EDT (19:30 UTC)
- Expired
- Jul 10, 2021, 4:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Jackson, KY
County Laurel County, KY
The radar
The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1536 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
080
WWUS83 KJKL 101930
SPSJKL
Special Weather Statement
National Weather Service JACKSON KY
330 PM EDT Sat Jul 10 2021
KYZ079-080-084>086-102030-
McCreary-Whitley-Knox-Laurel-Pulaski-
330 PM EDT Sat Jul 10 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LAUREL...NORTHWESTERN
KNOX...SOUTHEASTERN PULASKI...NORTHEASTERN MCCREARY AND NORTHWESTERN
WHITLEY COUNTIES...
At 330 PM EDT, strong thunderstorms were clustered near Huxley, or 13
miles southeast of Somerset, moving east at 20 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
London, Fariston, Pittsburg, Moore Hill, Cane Creek, North Corbin,
Hightop, Hazel Patch, Youngs Creek, Bark Camp, Camp Wildcat, Gray,
Holly Bay Rec. Area, East Bernstadt, Wilton, Levi Jackson S.P.,
Barton, Hare, Lesbas and Baldrock.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3686 8447 3717 8429 3718 8427 3719 8428
3723 8425 3724 8422 3727 8421 3723 8394
3719 8395 3717 8397 3715 8394 3712 8394
3711 8391 3684 8395
TIME...MOT...LOC 1930Z 258DEG 16KT 3696 8441
$$
GREIFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jul 10, 3:30 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 10, 3:30 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 330 PM EDT Sat Jul 10 2021 .UPDATE... Issued at 145 PM EDT SAT JUL 10 2021 Did another update to the grids to better adhere to the radar trends and latest thoughts on the storm threat evolution through the afternoon. Have also added in the latest obs and trends for the T/Td grids. These updates have been sent to the NDFD and web servers. UPDATE Issued at 1030 AM EDT SAT JUL 10 2021 14Z sfc analysis shows a wavy front still basically bisecting eastern Kentucky northwest to southeast. The remains of an earlier MCS continues to truck toward the area this morning along this boundary. A weakening cold pool is supporting the leading edge of storms with gusty winds the main concern. Still expect this area to dissipate by noon just as parts of it manages to enter the CWA. After that, a destabilization will take place with renewed storms expected by mid afternoon. The CAMs are of little use for now as they all are mishandling the current radar and trends - but collectively they suggest that renewed activity for later in the afternoon. With the building instability DCAPE also looks to climb so concern remains for strong wind gusts from the more robust storms. Have tweaked the PoPs, QPF, and Wx for this scenario with this update. Currently temperatures are rebounding from mild morning lows in the 60s - with a small to moderate terrain split - to the mid 70s most places while dewpoints are climbing into the upper 60s to low 70s. Winds are also starting to pick up from the southwest at 5 to 10 mph south of the boundary but lighter and more variable to the north. Did also add in the current T/Td obs and trends with this update. These freshened grids have been sent to the NDFD and web servers. Look for an update to the SAFs and ZFPs shortly clearing out the morning wording. UPDATE Issued at 750 AM EDT SAT JUL 10 2021 Forecast remains in good shape so far this morning. One rogue shower developed across central KY and tried making it's way eastward toward the JKL CWA, but dissipated before reaching us, thereby keeping the integrity of our low pops in this location. However, as we head into the daytime hours, still expecting showers and thunderstorms to begin popping up, starting in central KY ahead of the approaching line/MCS, and progressing eastward into the JKL CWA. Still expect this MCS to become more scattered in nature by the time it reaches the JKL CWA, but pops should increase in coverage and strength during the mid-afternoon hours under peak heating/instability. Loaded in the latest observations to make sure the near term forecast was on track with the ongoing conditions. This only resulted in minor tweaks to the near term and low temperatures. All updates have been published and sent to NDFD/web, but did not result in significant changes that would warrant a new or updated forecast package. && .SHORT TERM...(Today through Sunday) Issued at 513 AM EDT SAT JUL 10 2021 Calm and clear conditions are currently in place across eastern KY early this morning. But this trend won't be lasting much longer. A frontal boundary is located just south of the JKL CWA, attached to a low pressure system currently moving into NW Missouri as of 8Z. As the low continues to progress eastward throughout the day, the front to our south will begin to lift northward as a warm front. It will then stall out across the state during the afternoon/evening hours, before continuing its northward push tonight into Sunday, as the surface low makes it's way into west-central Illinois during this time. Shower and thunderstorm chances are expected to begin increasing as we head into the daytime hours across eastern KY, in response to the front lifting back into the CWA. An MCS currently over southern IL and moving towards Western KY will continue to weaken through the morning, but will remain intact enough to push eastward and into the JKL CWA with scattered pops between 15 and 17Z. Additional pop up convection is also possible ahead of this weakening MCS. Have scattered pops reaching the far SW CWA by 11Z this morning, then progressing eastward across the state by 18Z, increasing to likely coverage by 21Z under peak heating/instability and with the nearby boundary. Do want to note that this forecast, along with the supporting CAMS, are both trending lower than the previous forecast and model runs. Topped out with a max pop of around 60 percent this afternoon, while the previous forecast was in the 70 to 80 percent range. Best instability is really across the western portion of the state, and decreases substantially as you head eastward and away from/north of the frontal boundary, thus not supporting these higher pops. Convection will quickly decrease heading into the overnight, without the added instability of daytime heating. Better pops will remain to our west, in the area of better instability/warm sector just SE of the approaching low, south of the warm front, and east of the approaching cold front. Kept with generally low end chances pops, as CAMs do show convection to our west propagating eastward, and possibly making it into the CWA...mainly the western half. Convection coverage will increase for Sunday. The stalled boundary will finally lift north of the state as a warm front, putting the remainder of eastern KY in the warm sector with the approaching surface low and cold front. The upper level low located across the Mid-Mississippi Valley will also continue to deepen into Sunday as well, with strong S to SW flow enhancing moisture transport and instability into the the state. Mountains in the far SE may block best moisture transport to the far eastern reaches of the state, but the western CWA is currently forecast to see up to about 70 percent coverage of pops. The NBM, on the other hand, is going much much higher in coverage...nearly 90 to 100 percent in the central portion of the state. Based on latest CAM coverage, this seems inflated, so did not use this guidance. There will be a temperature increase for Sunday compared to today, with the influx of southerly flow. That being said, both days will exhibit cloud cover and showers/storms...which will prevent temps from reaching their maximum potential, but will also keep humidity values elevated. Today's highs will be in the low 80s, while Sunday will see mid and upper 80s. Tonight's temperatures will be milder in comparison to this morning with the added cloud cover and lingering moisture/humidity from daytime convection. Lows are currently forecast in the upper 60s to around 70 degrees. Fog is a threat during the overnight, as crossover temps will also be around 70 degrees, and we are expected to have an abundance of lingering moisture (especially where heavier showers move through) with light winds, along with dissipating clouds. .LONG TERM...(Monday through Saturday) Issued at 330 PM EDT SAT JUL 10 2021 Warm and muggy conditions will persist through out the extended period, with daily and nightly chances for showers and storms still on tap. Shower and storm activity will be possible especially during the afternoon and evening hours each day, as a couple of large and slow moving troughs of low pressure aloft make their way across the CONUS. However, due to some uncertainty amongst the models regarding areal coverage and timing of precip, generally went below NBM PoPs across the board. Daytime highs will be generally normal or slightly above normal each day, with nightly lows right at normal with min readings in the mid to upper 60s expected. Winds should be out of the south or southwest at 5 to 10 mph each day and light and variable each night. This southerly flow will keep a good supply of moist and unstable Gulf of Mexico air present across the region, which will be the fuel for showers and storms each day. The activity should taper off quite a bit each night once daytime heating and instability are lost. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) ISSUED AT 205 PM EDT SAT JUL 10 2021 Now that the first round of storms have moved out of the area convection will be on the increase both in coverage and intensity during the mid/late afternoon, thanks to peak heating and growing instability. VIS and CIGS will fluctuate as showers and storms move through any TAF site, but uncertainty on exact impacts at this point high, so stuck with generally high end MVFR conditions. Best storm coverage will taper off during the evening and overnight hours, though VCTS may continue at KSME and KSYM through 12Z. Look for additional storms to redevelop by midday Sunday. Winds will generally be southwesterly at 5 to 10 kts into the evening before settling - picking up again at similar speeds by mid morning on Sunday. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...JMW LONG TERM...AR AVIATION...JMW/GREIF
Hazardous weather outlook, Jul 10, 4:04 AM EDT, 11 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 404 AM EDT Sat Jul 10 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111115- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 404 AM EDT Sat Jul 10 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorm chances will increase throughout the day, and linger into the overnight. Some of these storms could be strong, and may produce heavy rainfall and isolated flooding concerns. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are possible each day, especially during the afternoon and evening hours. There is the potential for heavy rain and strong storms again Sunday and Monday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. JMW/CMF
In the hours before
Special weather statement, Jul 10, 1:13 PM EDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service JACKSON KY 113 PM EDT Sat Jul 10 2021 KYZ084>087-101800- McCreary-Whitley-Knox-Bell- 113 PM EDT Sat Jul 10 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BELL...SOUTHWESTERN KNOX...SOUTHEASTERN MCCREARY AND WHITLEY COUNTIES... At 112 PM EDT, a strong thunderstorm was located over Bounty, or near Williamsburg, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Williamsburg, Barbourville, Julip, Ayers, Gatliff, Emlyn, Swan Lake, Zion Hill, Clate, Birdseye, Red Ash, Clio, Verne, Goldbug, Gausdale, Pleasant View, King, Louden, Krupp and Bryants Store. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3661 8432 3684 8430 3686 8390 3659 8388 TIME...MOT...LOC 1712Z 266DEG 22KT 3672 8424 GREIF
Special weather statement, Jul 10, 1:45 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service JACKSON KY
145 PM EDT Sat Jul 10 2021
KYZ080-085>087-116-101830-
Whitley-Clay-Knox-Bell-Laurel-
145 PM EDT Sat Jul 10 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUREL...BELL...
KNOX...WHITLEY AND SOUTHERN CLAY COUNTIES...
At 145 PM EDT, a strong thunderstorm was located over Rockholds, or 8
miles northeast of Williamsburg, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Williamsburg, Barbourville, Pineville, Middlesboro, Julip, Fariston,
Brightshade, Varilla, Swan Lake, Ponza, Goose Rock, Black Snake,
Gausdale, Erose, Bush, Cranes Nest, Blanche, Cubage, Rella and Dixie.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3659 8422 3660 8423 3707 8411 3713 8363
3683 8349 3681 8351 3678 8349 3673 8350
3670 8346 3667 8346 3667 8351 3664 8361
3661 8367 3658 8369
TIME...MOT...LOC 1745Z 264DEG 16KT 3683 8407
GREIFSpecial weather statement, Jul 10, 2:34 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
234 PM EDT Sat Jul 10 2021
KYZ086>088-115>117-101915-
Clay-Knox-Perry-Bell-Harlan-Leslie-
234 PM EDT Sat Jul 10 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT HARLAN...BELL...
CENTRAL KNOX...LESLIE...CENTRAL PERRY AND SOUTHEASTERN CLAY
COUNTIES...
At 233 PM EDT, strong thunderstorms were clustered over Fourmile, or
near Pineville, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Hazard, Barbourville, Harlan, Pineville, Manchester, Hyden, Loyall,
Evarts, Wallins Creek, Big Fork, Bobs Creek, Sandy Fork, Hoskinston,
Bledsoe, Brightshade, Varilla, Coldiron, Ponza, Goose Rock and Black
Snake.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3663 8392 3667 8391 3668 8388 3670 8390
3719 8378 3723 8318 3674 8316 3670 8334
3667 8343 3667 8351 3663 8360
TIME...MOT...LOC 1833Z 264DEG 11KT 3682 8372
GREIFSpecial weather statement, Jul 10, 2:36 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service JACKSON KY
236 PM EDT Sat Jul 10 2021
KYZ107-109-110-119-120-101915-
Martin-Floyd-Pike-Johnson-Magoffin-
236 PM EDT Sat Jul 10 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARTIN...
JOHNSON...NORTHERN FLOYD...NORTHWESTERN PIKE AND EASTERN MAGOFFIN
COUNTIES...
At 235 PM EDT, strong thunderstorms were clustered over Cliff, or
near Prestonsburg, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Paintsville, Prestonsburg, Inez, Martin, Allen, Add, Fredville,
Oaklawn Estates, Bammer, Fitz, Davella, Oil Springs, Lancer,
Whitehouse, Meally, Prince, Collista, Orchard, West Van Lear and
Dotson.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3755 8302 3790 8298 3789 8296 3791 8296
3794 8277 3789 8268 3788 8261 3789 8260
3792 8260 3793 8258 3795 8258 3796 8253
3795 8252 3757 8249
TIME...MOT...LOC 1835Z 264DEG 11KT 3769 8280
GREIFSpecial weather statement, Jul 10, 3:07 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
307 PM EDT Sat Jul 10 2021
KYZ110-119-120-101945-
Martin-Floyd-Pike-
307 PM EDT Sat Jul 10 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MARTIN...NORTHEASTERN
FLOYD AND NORTHERN PIKE COUNTIES...
At 306 PM EDT, a strong thunderstorm was located near Gulnare, or 9
miles northwest of Pikeville, moving east at 35 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Pikeville, Coal Run Village, Martin, Forest Hills, Allen, Huddy,
Meta, Jamboree, Bammer, Davella, Printer, Aluba, Piso, Betsy Layne,
Prince, Ivel, Honaker, Blue Moon, Jarad and Woodman.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3743 8212 3750 8280 3773 8266 3773 8263
3775 8265 3781 8261 3775 8232 3774 8233
3767 8230 3762 8219 3765 8218 3762 8218
3758 8213 3755 8213 3756 8208 3753 8205
3755 8204 3754 8197
TIME...MOT...LOC 1906Z 274DEG 32KT 3760 8260
GREIFSpecial weather statement, Jul 10, 3:30 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
330 PM EDT Sat Jul 10 2021
KYZ079-080-084>086-102030-
McCreary-Whitley-Knox-Laurel-Pulaski-
330 PM EDT Sat Jul 10 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LAUREL...NORTHWESTERN
KNOX...SOUTHEASTERN PULASKI...NORTHEASTERN MCCREARY AND NORTHWESTERN
WHITLEY COUNTIES...
At 330 PM EDT, strong thunderstorms were clustered near Huxley, or 13
miles southeast of Somerset, moving east at 20 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
London, Fariston, Pittsburg, Moore Hill, Cane Creek, North Corbin,
Hightop, Hazel Patch, Youngs Creek, Bark Camp, Camp Wildcat, Gray,
Holly Bay Rec. Area, East Bernstadt, Wilton, Levi Jackson S.P.,
Barton, Hare, Lesbas and Baldrock.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3686 8447 3717 8429 3718 8427 3719 8428
3723 8425 3724 8422 3727 8421 3723 8394
3719 8395 3717 8397 3715 8394 3712 8394
3711 8391 3684 8395
TIME...MOT...LOC 1930Z 258DEG 16KT 3696 8441
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:11 PM EDT | Special Weather Statement | JKL | Elliott | 34 min |
| Jul 10, 1:13 PM EDT | Special Weather Statement | JKL | Whitley | 47 min |
| Jul 10, 1:45 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 45 min |
| Jul 10, 2:34 PM EDT | Special Weather Statement | JKL | Bell, Clay, Harlan, Leslie | 41 min |
| Jul 10, 2:36 PM EDT | Special Weather Statement | JKL | Johnson | 39 min |
| Jul 10, 3:07 PM EDT | Special Weather Statement | JKL | Floyd, Pike | 38 min |
| Jul 10, 3:08 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 52 min |
| Jul 10, 3:13 PM EDT | Areal Flood Advisory | JKL | Floyd, Magoffin, Martin, Pike | 3 hr |
| Jul 10, 3:19 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin | 2 hr |
| Jul 10, 3:32 PM EDT | Special Weather Statement | JKL | Pike | 28 min |
| Jul 10, 3:33 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell | 42 min |
| Jul 10, 3:45 PM EDT | Areal Flood Advisory | JKL | Estill | 3 hr |
| Jul 10, 3:49 PM EDT | Flash Flood Warning | JKL | Estill | 2 hr |
| Jul 10, 3:56 PM EDT | Special Weather Statement | JKL | Morgan | 49 min |
| Jul 10, 3:58 PM EDT | Special Weather Statement | JKL | Magoffin, Wolfe | 47 min |
| Jul 10, 3:59 PM EDT | Special Weather Statement | JKL | Pike | 31 min |
| Jul 10, 4:03 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Morgan | 42 min |
| Jul 10, 4:11 PM EDT | Areal Flood Advisory | JKL | Pike | 3 hr |
| Jul 10, 4:13 PM EDT | Areal Flood Advisory | JKL | Estill, Lee, Powell, Wolfe | 3 hr |
| Jul 10, 4:18 PM EDT | Special Weather Statement | JKL | Lee | 27 min |
| Jul 10, 4:42 PM EDT | Areal Flood Advisory | JKL | Pike | 3 hr |
| Jul 10, 4:44 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Wolfe | 2 hr |
| Jul 10, 5:09 PM EDT | Special Weather Statement | JKL | Pulaski | 36 min |
| Jul 10, 5:41 PM EDT | Special Weather Statement | JKL | Laurel | 49 min |
| Jul 10, 6:02 PM EDT | Special Weather Statement | JKL | Laurel | 43 min |
| Jul 10, 6:16 PM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski | 105 min |
| Jul 10, 6:16 PM EDT | Areal Flood Advisory | JKL | Pike | 52 min |
| Jul 10, 6:24 PM EDT | Flash Flood Warning | JKL | Pulaski | 95 min |
| Jul 10, 6:31 PM EDT | Areal Flood Advisory | JKL | McCreary | 115 min |
| Jul 10, 6:40 PM EDT | Flash Flood Warning | JKL | McCreary | 103 min |
| Jul 10, 6:49 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Whitley | 102 min |
| Jul 10, 7:14 PM EDT | Areal Flood Advisory | JKL | Clay | 3 hr |
| Jul 10, 7:40 PM EDT | Areal Flood Advisory | JKL | Knox | 2 hr |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.